Jump to content
CrazyBoards.org

confounding factors!


Recommended Posts

not quite sure where this post belongs, but here is the deal:

i take 20 mg adderall xr daily for adhd.

i was taking 50 mg zoloft for sad, but i am tapering off of it and using prozac (10 mg i think) to help w/ the withdrawal symptoms i experienced.

the main reason for my going off zoloft is night sweats. 

those haven't stopped, but of course, the zoloft is still in my system as yesterday was my final day on it...

additionally i've noticed that i have absolutely NO stamina in the past week.  i'm a runner, and this symptom has gotten worse with every passing day, to the point where i couldn't even walk fast for 5 minutes today without feeling exhausted.

so here's where the questions come in:

- could this fatigue be zoloft withdrawal?

- could it be the prozac?

- could it be adderall (or lack of, as the fatigue comes on in the afternoons)?

ps - i've had unexplained swollen and tender lymph glands in my neck now for a week or so.  not sure where that fits in, if anywhere.....

i'm just hoping i don't have chronic fatigue syndrome!? ;)

Link to comment
Share on other sites

Hi...

Without getting into the different meds, I'd say that with unexplained swollen and tender lymph glands and the sort of fatigue you are describing, you really need to have your doctor check it out. It could be many things other than chronic fatigue syndrome.

Maybe someone else will have something more specific to say, but I think the bottom line is that you will need to see your doc.

Please keep us posted, okay?

Best,

revlow

Link to comment
Share on other sites

Hiya bella

I take 25 mg of Adderall a day. It was great in the morning but really starting slumping right after noon. My doc told me break the dosage up.....15 in morning and 10 in afternoon. That has helped some.

Trying to wean off of some of the meds. I take Zoloft, too. I've cut it in half but am afraid that I might have to go back up.

Good luck!!

Link to comment
Share on other sites

not quite sure where this post belongs, but here is the deal:

i take 20 mg adderall xr daily for adhd.

i was taking 50 mg zoloft for sad, but i am tapering off of it and using prozac (10 mg i think) to help w/ the withdrawal symptoms i experienced.

the main reason for my going off zoloft is night sweats. 

those haven't stopped, but of course, the zoloft is still in my system as yesterday was my final day on it...

additionally i've noticed that i have absolutely NO stamina in the past week.  i'm a runner, and this symptom has gotten worse with every passing day, to the point where i couldn't even walk fast for 5 minutes today without feeling exhausted.

so here's where the questions come in:

- could this fatigue be zoloft withdrawal?

- could it be the prozac?

- could it be adderall (or lack of, as the fatigue comes on in the afternoons)?

ps - i've had unexplained swollen and tender lymph glands in my neck now for a week or so.  not sure where that fits in, if anywhere.....

i'm just hoping i don't have chronic fatigue syndrome!? ;)

hiya

i have cfs

this sounds more like a combo of side effects from changing meds and something like a cold.  seing a doc can't hurt, and you should def talk to your pdoc about what you should and should not be feeling with the med changes.

but, in terms of cfs, a diagnosis of chronic fatigue requires six months of fatigue. 

med changes can really mess with your body.

also, your adderall could be wearing off and causing the fatigue.  a lot of people (myself included) take an xl dose in the am and a lower mg dose of instant release in the afternoon.  once you're stabilized off the zoloft, if you're still feeling extreme fatigue in the afternoon, you may want to talk to your doc about adding an ir dose in the afternoon.

take care and PM me if you have any concerns.

best,

penny

Link to comment
Share on other sites

thanks for the info and reassurance.

i'm making an appt w/ my dr. to get a full blood work up tomorrow. 

i am prescribed adderall irs to take in the pm (only 5 mg) but i rarely do.  perhaps i should try and see if it makes a difference.

Link to comment
Share on other sites

but, in terms of cfs, a diagnosis of chronic fatigue requires six months of fatigue.

<{POST_SNAPBACK}>

Plus there are very specific markers they look at to determine a dx of CFIDS.

I've had extreme fatigue all my life, which ADs never diminished. With my current internist, who happens to be a reknown CFIDS specialist, I'd ask over and over again if I had CFIDS. His answer was always no, I did not have the markers needed to confirm a dx of CFIDS.

As for me, turns out I'm BPII. After decades of being dx'd with refractory depression and treatment with numerous ADs (and some stims), I'm finally on an AC (Lamictal). As soon as I got to a therapeutic level, my fatique lifted.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...